Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. M. van Wouwe
Title: $GO$-spaces and generalizations of metrizability
Additional book information: Mathematical Centre Tracts, Volume 104, Mathematisch Centrum, Amsterdam, The Netherlands, 1979, x + 117 pp.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: David J. Lutzer
Journal: Bull. Amer. Math. Soc. 3 (1980), 886-891